# SDR CA070105002

- Difficulty date: December 16, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 52,313 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE OIL PRESSURE WERE REPORTED TO FLUCTUATE IN CRUISE FOLLWED BY A LOUD NOISE AND AN UNCOMMANDED ENGINE SHUTDOWN.  SUBSEQUENT INSPECTION REVEALED METAL DEBRIS IN THE ENGINE OIL AND FRACTURED POWER TURBINE BLADES.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070105002)
